I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2006, VOLUME 12, NUMBER 5, PAGES 175-188
E. Yu. Panov
View as HTML View as gif image
We study scalar conservation laws with power growth restriction on the flux vector. For such equations, we found correctness classes for the Cauchy problem among locally bounded generalized entropy solutions. These classes are determined by some exponents of admissible growth with respect to space variables. We give examples showing that enlargement of the growth exponent leads to failure of the correctness.
|Main page||Contents of the journal||News||Search|
Last modified: February 21, 2007